# SDR COMA9860268

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 428853
- Condition: Malfunction
- Location: Antiskid Syst
- Part time: 10,130 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ANTISKID MESSAGE DURING TAXI.  REPLACED THE ANTISKID CONTROL UNIT.
